RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 2, Pages 71–79 (Mi timm697)  

On one class of control problem under uncertainty

N. L. Grigorenko, D. V. Kamzolkin, L. N. Luk'yanova, D. G. Pivovarchuk

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: An approach to solving a control problem for a nonlinear dynamic system containing control and uncertain parameters with terminal performance functional is described. The parameters of the controlled process are such that the uncertainty vector dominates over the control vector. A game control in the class of counterstrategies is suggested such that the value of the functional depends on the realized uncertainty. The quality of a counterstrategy is estimated by comparing the values of the functional under the game control and under the optimal control. The results of calculating the control and values of the functional for test parameters of the model and of the class of uncertainties are presented.

Keywords: control system, optimal control, control of uncertain system.

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2012, 276, suppl. 1, S88–S96

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 10.01.2011

Citation: N. L. Grigorenko, D. V. Kamzolkin, L. N. Luk'yanova, D. G. Pivovarchuk, “On one class of control problem under uncertainty”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 2, 2011, 71–79; Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S88–S96

Citation in format AMSBIB
\Bibitem{GriKamLuk11}
\by N.~L.~Grigorenko, D.~V.~Kamzolkin, L.~N.~Luk'yanova, D.~G.~Pivovarchuk
\paper On one class of control problem under uncertainty
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 2
\pages 71--79
\mathnet{http://mi.mathnet.ru/timm697}
\elib{http://elibrary.ru/item.asp?id=17870023}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2012
\vol 276
\issue , suppl. 1
\pages S88--S96
\crossref{https://doi.org/10.1134/S0081543812020071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305482900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859361132}


Linking options:
  • http://mi.mathnet.ru/eng/timm697
  • http://mi.mathnet.ru/eng/timm/v17/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:205
    Full text:33
    References:24
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019